MAUDE Adverse Event Report: SMITH AND NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4-RT 10MM; PRSTHSIS,KNEE,PATLLFMORTIBIL,SMICONSTRAIND,CMNTD,POLYMER/METAL/POLYMER

SMITH AND NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4-RT 10MM; PRSTHSIS,KNEE,PATLLFMORTIBIL,SMICONSTRAIND,CMNTD,POLYMER/METAL/POLYMER
Catalog Number 74027232
Health Effect - Clinical Codes Fibrosis (3167); No Code Available (3191)
Date of Event 01/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a manipulation under anesthesia was performed due to knee arthrofibrosis and stiffness with cortisone injection into the right knee.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, no relevant supporting clinical information has been provided to assist with a clinical investigation, and there is no report of the patient's current condition.Therefore based on insufficient information, a clinical assessment cannot be performed at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 3-4-RT 10MM
Common Device Name
PRSTHSIS,KNEE,PATLLFMORTIBIL,SMICONSTRAIND,CMNTD,POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH AND NEPHEW, INC.
1450 brooks road
memphis, tennessee
memphis 38116
MDR Report Key7949440
Report Number1020279-2018-02123
Device Sequence Number1311633
Product Code JWH
UDI-Device Identifier00885556179062
UDI-Public00885556179062
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2025
Device Catalogue Number74027232
Device Lot Number15FM23105
Initial Date Received by Manufacturer 09/14/2018
Supplement Date Received by Manufacturer09/14/2018
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;